# SDR DL73K001687

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACH LUGS WERE FOUND CORRODED.  THE DAMAGE WAS REMOVED BY OVERSIZING THE BORES AND BLENDING SOME OF THE FACES.  THE DAMAGE WAS REPAIRED AT HMV PER ERA 334874-14.
